Thickening And Redness Of The Skin After Using Beauty Products?

Illustration of Thickening And Redness Of The Skin After Using Beauty Products?
Illustration: Thickening And Redness Of The Skin After Using Beauty Products? s1.r29static.com

Good afternoon, excuse me doctor .. First I want to ask. I am a high school student. For the first time, I started facial treatments at one of the well-known clinics that have been registered with BPOM. It has been four days for the use of cream products, etc. My face has not improved but instead there has been a red rash and thickened facial skin. Is that natural when we first decide to start treatment? How to handle it? Thank you,

1 Answer:

Hello Arum Indriani, thank you for asking HealthReplies.com.


Let me introduce myself, Dr. Rio will try to answer your question.


Beauty treatment is a common thing and is often done by the community. The selection of products and where you will do the treatment is actually correct, that is according to standards by BPOM. However, the use of any type of beauty cream and brand certainly has some risks and side effects that differ from one person to another.


The reaction that happens to you is a sign and symptom of hypersensitivity to the skin which means there is an excessive response to the skin due to the use of certain substances. Some possible things that happen to you are:

Irritant contract dermatitis
Allergic contact dermatitis

The two diseases above have many similarities in terms of signs and symptoms, such as itching, reddish rashes, swelling, thickening, burning and heat. The difference is the substances that cause the reaction, in contact with irritant substances will cause the same reaction of one person and other people affected by these substances (alcohol, vinegar, battery water, mercury, several types of soap, detergent, etc.). In allergic contact, reactions that occur between one person and another are different (gold, silver, powdered cream, sawdust, cosmetics, antibiotics, etc.).


Therefore at this time I suggest you to go back to see your beauty doctor, to tell the things you experienced. If you experience any of the above possibilities the doctor will consider changing to another drug.


Right now what you can do is:

Stop exposure to substances that are thought to trigger hypersensitivity reactions.
Wash your face using running water.
Do not use soap, moisturizers, powder, cosmetics on your face for a while, wait until the signs of inflammation disappear.
If an itchy reaction arises, do not scratch too hard because it will cause a wound that is easily infected with germs.
Rest and take care of your diet.
Immediately consult yourself to the doctor directly.

Thank you, all the answers I can give, hopefully give an overview, always healthy for you and your family. :)

: by

Related Question

A Lump In The Neck Without Pain?

A Lump In The Neck Without Pain?

(1 year ago)

afternoon, I pitri, I have a 46-year-old mother, on the neck there is a lump, when he raised his head the bump moved up but when he looked down the lump went down, and no pain or p...

Can I Add Water In The Form Of Liquid Stomach Medicine?

Can I Add Water In The Form Of Liquid Stomach Medicine?

(1 year ago)

Good afternoon, I want to ask, can I consume carsida suspension dissolved in water? Because I can’t take thick syrup....

How To Check Glasses Containing Minus Or Normal?

How To Check Glasses Containing Minus Or Normal?

(1 year ago)

hello, I want to ask, this is my first visit to optics, I bought anti-radiation glasses, then my eyes were checked with the optics and it turned out that I was minus 0.25, because ...

Leave a Reply

Your email address will not be published. Required fields are marked *